MAUDE Adverse Event Report: BECTON, DICKINSON AND COMPANY, BD BIOSCIENCES BD CALIBRITE 3 BEADS; COUNTER, DIFFERENTIAL CELL

BECTON, DICKINSON AND COMPANY, BD BIOSCIENCES BD CALIBRITE 3 BEADS; COUNTER, DIFFERENTIAL CELL
Model Number 340486
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/15/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).Medical device expiration date: na.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.(b)(4).
 
Event or Problem Description
It was reported that while using bd calibrite 3 beads erroneous results were reported.There was no report of patient impact.The following information was provided by the initial reporter: detail of the problem: after a complaint from the user due to a malfunction of the equipment, a bd engineer identified the following problem: ¨ these batches create faulty settings that generate problems when passing samples (many more events than usual are required and populations fall outside of the gates preset in multiset).
 
Additional Manufacturer Narrative
H.6.Investigation: a review of the manufacturing records was completed for the reagent and the failure of batches create faulty settings that cause problems when passing samples.Calibrite 3-color bead kit (340486-9277450) batch record was reviewed.The calibrite bead batches # 9086999, 9218184, 9277450 have the same components.Batch record showed that calibrite 3-color bead kits passed their respective specifications prior to submitting to inventory.The retain batch 340486-9218184 was tested and passed the facscomp setup.Root cause could not be determined.The retain sample passed all separations.
 
Event or Problem Description
It was reported that while using bd calibrite¿ 3 beads erroneous results were reported.There was no report of patient impact.The following information was provided by the initial reporter: detail of the problem: after a complaint from the user due to a malfunction of the equipment, a bd engineer identified the following problem: ¨ these batches create faulty settings that generate problems when passing samples (many more events than usual are required and populations fall outside of the gates preset in multiset).

Brand Name
BD CALIBRITE 3 BEADS
Common Device Name
COUNTER, DIFFERENTIAL CELL
Manufacturer (Section D)
BECTON, DICKINSON AND COMPANY, BD BIOSCIENCES
2350 qume drive
san jose CA 95131
MDR Report Key11165540
Report Number2916837-2021-00018
Device Sequence Number19734623
Product Code GKZ
UDI-Device Identifier00382903404865
UDI-Public00382903404865
Combination Product (Y/N)N
Initial Reporter CountryAR
PMA/510(K) Number
K961623
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date02/28/2021
Device Model Number340486
Device Catalogue Number340486
Device Lot Number9277450
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/15/2020
Supplement Date Received by Manufacturer02/18/2021
Initial Report FDA Received Date01/13/2021
Supplement Report FDA Received Date02/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1